Journal article icon

Journal article

The asymptotic behaviour of parton distributions at small and large x

Abstract:

It has been argued from the earliest days of quantum chromodynamics that at asymptotically small values of x the parton distribution functions (PDFs) of the proton behave as xαxα, where the values of αα can be deduced from Regge theory, while at asymptotically large values of x the PDFs behave as (1−x)β(1−x)β, where the values of ββ can be deduced from the Brodsky–Farrar quark counting rules. We critically examine these claims by extracting the exponents αα and ββ from various global fits of ...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1140/epjc/s10052-016-4240-4

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Physics
Sub department:
Theoretical Physics
Role:
Author
More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Physics
Sub department:
Theoretical Physics
Role:
Author
More from this funder
Funding agency for:
Nocera, E
Grant:
Rutherford grant ST/M003787/1
More from this funder
Funding agency for:
Rojo, J
Grant:
PDF4BSM
More from this funder
Funding agency for:
Rojo, J
Grant:
PDF4BSM
Publisher:
Springer Berlin Heidelberg Publisher's website
Journal:
European Physical Journal C Journal website
Volume:
76
Issue:
7
Article number:
383
Publication date:
2016-01-01
Acceptance date:
2016-06-28
DOI:
EISSN:
1434-6052
ISSN:
1434-6044
Source identifiers:
634244
Pubs id:
pubs:634244
UUID:
uuid:259b8199-f13d-410d-ba0e-70d9aae7b005
Local pid:
pubs:634244
Deposit date:
2016-07-14

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP